Mar 12, 2010
No one could explaine why my heart rate sky rocketed after my surgery, esepecialy because my first surgery went fine. I asked many times if I could have had a surge of thyroid hormone let out during removal Thyroid storm (lack of better medical terms) but was told oh no this dosnt happpen. Well 4 weeks later and heart rate stll up and down shaky, feeling like im on speed the docs decide ok stop the rititalin( by the bay took ritailin for over a year never speed me up). Next day I go to see the surgeoun I asked him about a Thyroid storm. He assured me not a full blown one cuz chances are I wouldnt be here but yes he believes enough thyroid went out to keep me hyper mixed with the ritalin on going was a bad combo somewhat producing an effect of thyroid storm. Well all make sense now that the hospital had put me on potassium and beta blockers, when my HR was 140 and not going down aolng with , fever, chills, and heart paplitations (but remember they were totally perplexed as to why this was happeing) and was ready to send me home the next day with an elevated HR and abnormal EKG.
Moral of todyas Journal it was nice to finally get some more answers. Best part is my Surgeon said "hasnt any one explained what you would be going through these last couple weeks?" "uhm no they havnt" doc says "well I guess its a cultural thing im fun loving like to talk, Latin ya no, cant blame other cultures they are smart just different"! GUESS WHAT ONCE AGAIN IM NOT CRAZY!!!!!!!!!!!!! Its all them insensitive doctors who just think its funny to have another pshycho patient.